# SDR SWAA2024121978126

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 65,436 hours, 43,335 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT FLOOR PANEL (120CF) CRACKED THROUGH REPAIR<[01] REMOVED FORWARD CARGO COMPARTMENT AFT FLOOR PANEL PER AMM 25-52-10;[02] REPLACED FWD CARGO COMPARTMENT AFT FLOOR PANEL PER AMM 25-52-10 & M-22-125-02597.
